Boundary value problems on [a,b) and singular perturbations
Annales Polonici Mathematici, Tome 44 (1984) no. 1, pp. 73-80
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
M. Cecchi 1 ; M. Marini 1 ; P. L. Zezza 1
@article{10_4064_ap_44_1_73_80,
author = {M. Cecchi and M. Marini and P. L. Zezza},
title = {Boundary value problems on [a,b) and singular perturbations},
journal = {Annales Polonici Mathematici},
pages = {73--80},
year = {1984},
volume = {44},
number = {1},
doi = {10.4064/ap-44-1-73-80},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-44-1-73-80/}
}
TY - JOUR AU - M. Cecchi AU - M. Marini AU - P. L. Zezza TI - Boundary value problems on [a,b) and singular perturbations JO - Annales Polonici Mathematici PY - 1984 SP - 73 EP - 80 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-44-1-73-80/ DO - 10.4064/ap-44-1-73-80 LA - en ID - 10_4064_ap_44_1_73_80 ER -
%0 Journal Article %A M. Cecchi %A M. Marini %A P. L. Zezza %T Boundary value problems on [a,b) and singular perturbations %J Annales Polonici Mathematici %D 1984 %P 73-80 %V 44 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-44-1-73-80/ %R 10.4064/ap-44-1-73-80 %G en %F 10_4064_ap_44_1_73_80
M. Cecchi; M. Marini; P. L. Zezza. Boundary value problems on [a,b) and singular perturbations. Annales Polonici Mathematici, Tome 44 (1984) no. 1, pp. 73-80. doi: 10.4064/ap-44-1-73-80
Cité par Sources :